# SDR UPS07151195

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mechanism
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH, CREW DECLARED AND EMERGENCY DUE TO THE SLATS/FLAPS WERE STUCK IN THE 15/0 POSITION.  CREW EXECUTED A NO FLAP LANDING AND WAS ABLE TO LAND WITHOUT FURTHER INCIDENT.  REMOVED DEBRIS FROM SLAT/FLAP CONTROL HANDLE LEVER MECHANISM.  ACCOMPLISHED SLAT/FLAP BITE TEST PER AMM 27-51-00-05.  OPERATIONAL TEST NORMAL.
